MathSciNet Relay Station
MathSciNet bibliographic data
MR1927432 17B37
Chuang, Joseph; Miyachi, Hyohe; Tan, Kai Meng Row and column removal in the $q$-deformed Fock space. J. Algebra 254 (2002), no. 1, 84–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement